Search Results for: 11A41

Asymptotic formulae for the number of repeating prime sequences less than N

Christopher L. Garvie Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 29—40 Download full paper: PDF, 233 Kb Details Authors and affiliations Christopher L. Garvie Texas Natural Science Center, … Continue reading

Balancing sequence contains no prime number

Shekh Mohammed Zahid Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 25—28 Download full paper: PDF, 54 Kb Details Authors and affiliations Shekh Mohammed Zahid Institute of Mathematics and … Continue reading

Prime values of meromorphic functions and irreducible polynomials

Simon Davis Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 4, Pages 36—39 Download full paper: PDF, 150 Kb Details Authors and affiliations Simon Davis Research Foundation of Southern California 8837 Villa La Jolla Drive … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

A new proof of Lucas’ Theorem

Alexandre Laugier and Manjil P. Saikia Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 4, Pages 1—6 Download full paper: PDF, 171Kb Details Authors and affiliations Alexandre Laugier Lycée professionnel hotelier La Closerie 10 rue … Continue reading

Pellian sequences and squares

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 4, Pages 7—10 Download full paper: PDF, 33Kb Details Authors and affiliations J. V. Leyendekkers Faculty of Science, The University … Continue reading

Odd-powered triples and Pellian sequences

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 3, Pages 8—12 Download full paper: PDF, 123 Kb Details Authors and affiliations J. V. Leyendekkers Faculty of Science, The … Continue reading

Quotients of primes in arithmetic progressions

Ace Micholson Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 2, Pages 56—57 Download full paper: PDF, 64 Kb Details Authors and affiliations Ace Micholson Kalispell, Montana, USA Abstract We prove an open problem of … Continue reading

Pellian sequence relationships among π, e, √2

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 2, Pages 58—62 Download full paper: PDF, 143 Kb Details Authors and affiliations J. V. Leyendekkers Faculty of Science, The … Continue reading

The number of primitive Pythagorean triples in a given interval

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 1, Pages 49—57 Download full paper: PDF, 184 Kb Details Authors and affiliations J. V. Leyendekkers Faculty of Science, The … Continue reading